Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 285, NWS North Platte, NE

August 8, 20145 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2014, 6:36 PM MDT for 5 counties in Nebraska. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2014, 6:36 PM MDT (00:36 UTC)
Expired
Aug 8, 2014, 7:30 PM MDT
In force
54 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Arthur County, NE, Deuel County, NE, Garden County, NE, Keith County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 146 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 613 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
613 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
2291 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

546 
WUUS53 KLBF 090036
SVRLBF
NEC005-049-069-101-135-090130-
/O.NEW.KLBF.SV.W.0285.140809T0036Z-140809T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
636 PM MDT FRI AUG 8 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  EASTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
  KEITH COUNTY IN SOUTHWEST NEBRASKA...
  NORTHERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 730 PM MDT

* AT 635 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM OSHKOSH TO JULESBURG...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BIG SPRINGS...OGALLALA...LEWELLEN...BRULE...LEMOYNE...ROSCOE...
  KEYSTONE...BARTON...BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...
  GOLDENEYE STATE WILDLIFE MANAGEMENT AREA...ASH HOLLOW STATE
  HISTORICAL PARK...WINDLASS HILL...CLEAR CREEK STATE WILDLIFE
  MANAGEMENT AREA...MEGEATH...RUTHON...EAGLE GULCH CAMPGROUND...
  BELMAR...OTTER CREEK CAMPGROUND...LAKE VIEW CAMPGROUND AND MCKEAG.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 95 AND 141.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 73 AND 119.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4152 10236 4152 10148 4092 10141 4091 10206
      4099 10206 4100 10231
TIME...MOT...LOC 0036Z 269DEG 27KT 4144 10225 4100 10219

HAIL...0.88IN
WIND...60MPH

$$

BUTTLER
2 follow-up statements
176 
WWUS53 KLBF 090051
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT FRI AUG 8 2014

NEC005-049-069-101-135-090130-
/O.CON.KLBF.SV.W.0285.000000T0000Z-140809T0130Z/
DEUEL NE-GARDEN NE-KEITH NE-PERKINS NE-ARTHUR NE-
651 PM MDT FRI AUG 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ARTHUR...NORTHERN PERKINS...KEITH...SOUTHEASTERN GARDEN AND EASTERN
DEUEL COUNTIES UNTIL 730 PM MDT...

AT 650 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF LEWELLEN TO BIG SPRINGS...AND
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
OGALLALA...BRULE...LEMOYNE...ROSCOE...KEYSTONE...RUTHON...EAGLE GULCH
CAMPGROUND...BELMAR...OTTER CREEK CAMPGROUND...LAKE VIEW
CAMPGROUND...MCKEAG...KINGSLEY DAM AND BROGANVILLE.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 95 AND 141.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 73 AND 119.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4152 10236 4152 10148 4092 10141 4091 10206
      4099 10206 4100 10231
TIME...MOT...LOC 0052Z 269DEG 27KT 4145 10205 4102 10200

HAIL...0.75IN
WIND...60MPH

$$

BUTTLER
020 
WWUS53 KLBF 090130
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
830 PM CDT FRI AUG 8 2014

NEC005-049-069-101-135-090140-
/O.EXP.KLBF.SV.W.0285.000000T0000Z-140809T0130Z/
DEUEL NE-GARDEN NE-KEITH NE-PERKINS NE-ARTHUR NE-
730 PM MDT FRI AUG 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ARTHUR...NORTHERN
PERKINS...KEITH...SOUTHEASTERN GARDEN AND EASTERN DEUEL COUNTIES HAS
EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4152 10236 4152 10148 4092 10141 4091 10206
      4099 10206 4100 10231
TIME...MOT...LOC 0130Z 269DEG 27KT 4145 10167 4102 10162

$$

KNUTSVIG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 5:18 PM MDT, 1 hour 18 minutes earlier.

Area forecast discussion, Aug 8, 5:18 PM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
618 PM CDT FRI AUG 8 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 340 PM CDT FRI AUG 8 2014

THE CENTER OF AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE
EAST ACROSS SOUTHERN SOUTH DAKOTA TONIGHT. MID LEVEL FLOW HAS
INCREASED SOME THIS AFTERNOON ACROSS NORTHERN NEBRASKA JUST TO THE
SOUTH OF THE LOW CENTER...WITH THE MERRIMAN PROFILER INDICATING
WINDS SPEEDS NEAR 50 KTS AT H500 MB FROM THE SOUTHWEST.
THUNDERSTORMS ARE EXPECTED TO DEVELOP IN A SCATTERED FASHION ACROSS
CENTRAL AND WESTERN NEBRASKA LATE THIS AFTERNOON AND INTO THE
EVENING HOURS TONIGHT. MID LEVEL IS STRONG ENOUGH TO PROMOTE SOME
STORM ORGANIZATION...WITH PERHAPS SOME MARGINAL SUPERCELL
DEVELOPMENT. HI RES SHORT TERM MODELS SHOW THE BEST STORM
ORGANIZATION FROM NORTH CENTRAL NEBRASKA SOUTHEASTWARD INTO THE
CENTRAL PORTION OF THE STATE. THIS IS WHERE THE BEST INSTABILITY
AXIS CURRENTLY RESIDES...WITH AROUND 2500 J/KG OF SFC BASED CAPE
PRESENT. WILL CARRY THE HIGHER POPS NEAR 40 PERCENT THOUGH THIS AREA
THROUGH THE EVENING HOURS. AS FAR AS SEVERE STORMS...NOT EXPECTING
ANYTHING WIDESPREAD...BUT A FEW STRONG TO SEVERE STORMS CANNOT BE
RULED OUT.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED SATURDAY AFTERNOON.
MODERATELY STRONG MID LEVEL FLOW WILL ONCE AGAIN ALLOW FOR STORM
ORGANIZATION DURING THE LATE AFTERNOON. IN ADDITION LOW LEVEL FLOW
WILL BE A LITTLE STRONGER THAN TODAY...SO FEEL THE SLIGHT RISK FOR
SEVERE STORMS SPC HAS OUT FOR WEST CENTRAL  AND SOUTHWEST NEBRASKA
LOOKS GOOD.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 340 PM CDT FRI AUG 8 2014

SATURDAY NIGHT THROUGH MONDAY...AN ORGANIZED DISTURBANCE CURRENTLY
LOCATED IN NRN UTAH WILL MOVE INTO WESTERN NEBRASKA SATURDAY
AFTERNOON. STORMS DEVELOPING WOULD LIKELY CONGEAL INTO AN MCS OR
TWO. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH AVBL PWS OF 1.25 TO
1.5 INCH. GFS AND 12Z ECMWF BOTH HAVE SIMILAR SOLUTIONS. EXPECT
AREAS OF HEAVY RAINFALL TO BE LOCATED EAST OF HWY 83 AND SOUTH OF
HWYS 2 AND 91. GOOD MODEL AGREEMENT WITH POPS 50 PERCENT MOST
AREAS OVERNIGHT. THIS WILL BRING A WEAK COLD FRONT IN FOR SUNDAY
WITH HIGHS A FEW DEGREES COOLER FROM 80 TO 85. STILL A 20 TO 30
PERCENT CHANCE SUNDAY MORNING IN THE NORTHEAST...THEN JUST A
SLIGHT CHANCE FAR EAT AND FAR WESTERN ZONES IN THE AFTN AND
EVENING. THEN FOR MONDAY...SURFACE HIGH PRESSURE WILL RESIDE ACROSS
THE NRN PLAINS WITH EASTERLY WINDS DEVELOPING. FLOW ILL BE
NORTHWEST ALOFT AND A DRY FORECAST EXCEPT FOR A SLIGHT CHANCE FOR
SHERIDAN AND WESTERN CHERRY COUNTY IN THE LEE OF THE BLACK HILLS
REGION.

MONDAY NIGHT THROUGH FRIDAY...TO BEGIN THIS PERIOD...AN UPPER TROUGH
WILL EXTEND ALONG THE COAST OF BRITISH COLUMBIA SOUTH ALONG THE WEST
COAST AS AN UPPER RIDGE EXTENDS OVER THE INTERMOUNTAIN WEST.
NORTHWEST FLOW ACROSS WESTERN NEBRASKA THROUGH TUESDAY NIGHT.
FORECAST IS DRY MONDAY NIGHT AND TUESDAY. A SLIGHT CHANCE FOR
ELEVATED THUNDERSTORM DEVELOPMENT TUESDAY NIGHT AS A WARM FRONT
ALOFT LIFTS NORTHEAST AND LOW LIL JET DEVELOPS. THE UPPER RIDGE
WILL MOVE INTO THE CENTRAL CONUS WEDNESDAY BRINGING WARMER
TEMPERATURES AROUND 90 INTO THE WESTERN ZONES. MEANWHILE AN UPPER
TROUGH WILL EXTEND FROM HUDSON BAY INTO THE GREAT LAKES AND
TENNESSEE VALLEY.

A RIDGE RUNNER MCS(S) WILL LIKELY OCCUR WEDNESDAY NIGHT ACROSS
PORTIONS OF THE DAKOTAS AND NEBRASKA. THE 12Z ECMWF HAS THE
STRONGEST SIGNAL FOR THIS TO OCCUR IN NEBRASKA FOLLOWED BY GFS AND
GEM. POPS WEDNESDAY NIGHT FROM 30 PERCENT WEST AND 40 PERCENT
EASTERN AREAS. THE UPPER RIDGE TO FLATTEN OUT THURSDAY AND FRIDAY
AS AN UPPER TROUGH MOVES INTO THE CNTRL AND NRN PLAINS. HIGHS
THURSDAY STILL NEAR 90 WEST...COOLING SLIGHTLY TO THE LOW TO MID
80S BY FRIDAY AS A WEAK COLD FRONT MOVES ACROSS. MAINLY A SLIGHT CHANCE
THURSDAY INTO FRIDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 618 PM CDT FRI AUG 8 2014

FOR THE KLBF TERMINAL...THUNDERSTORMS WILL BE POSSIBLE FROM 01Z
THROUGH 03Z THIS EVENING AS THUNDERSTORMS MOVE IN FROM THE
SOUTHERN PANHANDLE. WIND GUSTS UP TO 30 KTS ARE POSSIBLE.
OVERNIGHT TONIGHT...ABUNDANT HIGH LEVEL CLOUDS WILL LOWER AFTER
10Z WITH A THREAT FOR STRATUS AND PATCHY FOG DEVELOPMENT. CIGS MAY
REACH 1200 FT AGL WITH VISBYS DOWN TO 1SM. SKIES WILL GRADUALLY
CLEAR BY LATE MORNING WITH CIGS RANGING FROM 10000 TO 15000 FT
AGL. FOR THE KVTN TERMINAL...THE THREAT FOR THUNDERSTORMS HAS
ENDED FOR THE REMAINDER OF TONIGHT...HOWEVER LOW CLOUDS AND FOG
ARE POSSIBLE LATE TONIGHT INTO SATURDAY MORNING. CIGS BLO 1000 FT
AGL AND VISBYS DOWN TO A HALF A MILE ARE POSSIBLE DURING THE 10Z
TO 14Z TIME FRAME. SKIES WILL GRADUALLY CLEAR BY LATE MORNING WITH
CIGS RANGING FROM 10000 TO 12000 FT AGL.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Aug 8, 2:34 PM MDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CDT FRI AUG 8 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-092045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
334 PM CDT FRI AUG 8 2014 /234 PM MDT FRI AUG 8 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA THIS EVENING AND TONIGHT. SOME STORMS
MAY BE SEVERE...GENERALLY ALONG AND EAST OF HIGHWAY 83...WITH
LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS. STORMS ARE
ALSO CAPABLE OF VERY HEAVY RAIN...WHICH MAY LEAD TO LOCALIZED
MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR WESTERN NEBRASKA LATE
SATURDAY AFTERNOON AND EVENING...GENERALLY WEST OF A LINE FROM
BROKEN BOW TO VALENTINE. LARGE HAIL AND DAMAGING WINDS ARE THE
MAIN CONCERNS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND
THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT FOR AREAS ALONG
AND EAST OF HIGHWAY 83 AND TOMORROW ACROSS THE PANHANDLE AND
SOUTHWEST NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

SNIVELY

In the hours before

Special weather statement, Aug 8, 5:53 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM CDT FRI AUG 8 2014

NEZ022-056-090030-
DEUEL NE-GARDEN NE-
553 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN AND DEUEL
COUNTIES UNTIL 630 PM MDT...

AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS CENTERED 8 MILES NORTHEAST OF LODGEPOLE...OR 10 MILES
NORTH OF CHAPPELL...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHAPPELL...
  OSHKOSH...
  BIG SPRINGS...
  LEWELLEN...
  INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...
  WINDLASS HILL...
  ASH HOLLOW STATE HISTORICAL PARK...
  BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...
  BARTON...
  GOLDENEYE STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 108.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 118.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BUTTLER
Special weather statement, Aug 8, 6:11 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
711 PM CDT FRI AUG 8 2014

NEZ008>010-025>027-090100-
BLAINE NE-BROWN NE-HOLT NE-LOUP NE-ROCK NE-THOMAS NE-
711 PM CDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN THOMAS...SOUTHERN
ROCK...NORTHWESTERN LOUP...SOUTHWESTERN HOLT...SOUTHEASTERN BROWN AND
NORTHERN BLAINE COUNTIES UNTIL 800 PM CDT...

AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF ROSE
TO 9 MILES SOUTH OF THEDFORD...AND MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BREWSTER...
  HALSEY...
  ROSE...
  DUFF...
  HAWLEY FLATS...
  FOX BAYOU...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 138 AND 141.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 219 AND 231.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 144 AND 158.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BUTTLER
Local storm report, Aug 8, 6:29 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     10 W OSHKOSH            41.41N 102.54W
08/08/2014  E65.00 MPH       GARDEN             NE   TRAINED SPOTTER

            60 TO 65 MPH WIND GUST

&&

MOLDAN
Local storm report, Aug 8, 6:31 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
731 PM CDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             7 S PURDUM              41.97N 100.26W
08/08/2014  E1.00 INCH       BLAINE             NE   PUBLIC

            RELAYED BY 911 CALL CENTER

&&

MOLDAN
Local storm report, Aug 8, 6:32 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
732 PM CDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             7 S PURDUM              41.97N 100.26W
08/08/2014  E0.75 INCH       BLAINE             NE   PUBLIC

            RELAYED BY 911 CALL CENTER

&&

MOLDAN
Local storm report, Aug 8, 6:34 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             THEDFORD                41.98N 100.57W
08/08/2014  E1.00 INCH       THOMAS             NE   PUBLIC

            RELAYED BY 911 CALL CENTER

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:29 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Loup, Thomas61 min
Aug 8, 7:02 PM MDTSevere Thunderstorm WarningLBFCuster58 min
Aug 8, 7:24 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan51 min
Aug 8, 7:34 PM MDTSevere Thunderstorm WarningLBFLogan41 min
Aug 8, 7:45 PM MDTSevere Thunderstorm WarningLBFCuster45 min
Aug 8, 8:02 PM MDTSevere Thunderstorm WarningLBFChase, Hayes58 min
Aug 8, 8:31 PM MDTSevere Thunderstorm WarningLBFLogan, McPherson27 min
Aug 8, 8:49 PM MDTSevere Thunderstorm WarningLBFCuster56 min
Aug 8, 9:49 PM MDTFlash Flood WarningLBFCuster6 hr
Aug 9, 8:47 AM MDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup43 min
Aug 9, 1:52 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas38 min
Aug 9, 2:29 PM MDTSevere Thunderstorm WarningLBFHooker, Thomas46 min
Aug 9, 3:14 PM MDTSevere Thunderstorm WarningLBFHooker, Thomas46 min
Aug 9, 3:59 PM MDTSevere Thunderstorm WarningLBFLogan, Thomas46 min
Aug 9, 4:04 PM MDTSevere Thunderstorm WarningLBFGrant, Hooker41 min
Aug 9, 4:28 PM MDTSevere Thunderstorm WarningLBFCherry62 min
Aug 9, 4:38 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas52 min
Aug 9, 4:44 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson61 min
Aug 9, 5:05 PM MDTTornado WarningLBFCuster, Lincoln, Logan25 min
Aug 9, 5:09 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson66 min
Aug 9, 5:25 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson65 min
Aug 9, 5:30 PM MDTSevere Thunderstorm WarningLBFCuster45 min
Aug 9, 5:30 PM MDTSevere Thunderstorm WarningLBFCherry60 min
Aug 9, 5:45 PM MDTSevere Thunderstorm WarningLBFSheridan45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.